# SDR 06FDEA0836

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FOUND 1EA CRACK 0.25 INCH LONG ON SKIN OF ISLAND LOWER SKIN AT STA XORS 486.  TRIMMED OUT DAMAGED AREA AND REPAIRED SKIN IAW SRM 57-00-01 FIG 4 SHT 2 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F176333-3 FILLER AND F176333-5 REPAIR DOUBLER IAW SRM 57-00-01 FIG 4 SHT 2 VOL 1.
